# SDR SWAA050950

- Difficulty date: March 28, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- Aircraft time: 29,123 hours, 24,530 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE FELL OUT OF CONTAINER.  SLIDE DID NOT DEPLOY.  REINSTALLED SLIDE PER MM.
